# SDR DALA2023113009858

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 72,887 hours, 27,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:604. SLIDE LIGHT INDICATOR ON 2R RANDOMLY BLINKS DURING FLIGHT / INTERIOR. CORRECTIVE ACTION: 604 SLIDE LIGHT BLINKS DURING FLIGHT. ARMED DOOR AND COULD NOT GET LIGHT TO BLINK. NO TROUBLE FOUND. (0084819)
